Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 230, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 28, 2016, 6:26 PM MDT for El Paso County, Colorado. It was in force for 24 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2016, 6:26 PM MDT (00:26 UTC)
- Expired
- Jul 28, 2016, 6:50 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 52 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 6:32 PM MDT | HAIL 0.88 | 1 Nw Security, CO | . |
| Jul 28, 6:34 PM MDT | HAIL 1.5 | 3 Wnw Security, CO | . |
| Jul 28, 6:34 PM MDT | HAIL 1.75 | 3 Wnw Security, CO | . |
| Jul 28, 6:43 PM MDT | HAIL 1.5 | 1 Nw Security, CO | . |
| Jul 28, 6:43 PM MDT | HAIL 1.75 | 1 Ne Security, CO | QUARTER TO GOLF BALL SIZE HAIL. . |
| Jul 28, 6:44 PM MDT | HAIL 1.75 | 3 N Security, CO | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1611 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1861 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 8.4
The text
As transmitted.
790
WUUS55 KPUB 290026
SVRPUB
COC041-290115-
/O.NEW.KPUB.SV.W.0230.160729T0026Z-160729T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
626 PM MDT THU JUL 28 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 715 PM MDT
* AT 625 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
STRATMOOR...OR NEAR COLORADO SPRINGS...MOVING EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...SECURITY...
FORT CARSON...SCHRIEVER AFB...SECURITY-WIDEFIELD...STRATMOOR...
PETERSON AFB...CIMARRON HILLS AND HANOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3870 10487 3885 10478 3883 10434 3853 10451
TIME...MOT...LOC 0025Z 287DEG 18KT 3878 10476
HAIL...1.50IN
WIND...60MPH
$$
KAM2 follow-up statements
199
WWUS55 KPUB 290038
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
638 PM MDT THU JUL 28 2016
COC041-290115-
/O.CON.KPUB.SV.W.0230.000000T0000Z-160729T0115Z/
EL PASO CO-
638 PM MDT THU JUL 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTH CENTRAL EL PASO COUNTY...
AT 638 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SECURITY-
WIDEFIELD...OR 8 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING EAST
AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...SECURITY...FORT CARSON...
SCHRIEVER AFB...SECURITY-WIDEFIELD...PETERSON AFB...STRATMOOR...
CIMARRON HILLS AND HANOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3867 10481 3885 10473 3883 10434 3853 10451
TIME...MOT...LOC 0038Z 290DEG 16KT 3876 10470
HAIL...1.00IN
WIND...60MPH
$$
KAM736
WWUS55 KPUB 290050
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
650 PM MDT THU JUL 28 2016
COC041-290100-
/O.CAN.KPUB.SV.W.0230.000000T0000Z-160729T0115Z/
EL PASO CO-
650 PM MDT THU JUL 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EL PASO COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3867 10481 3885 10473 3883 10434 3853 10451
TIME...MOT...LOC 0048Z 287DEG 18KT 3874 10462
$$
KAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:39 PM MDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jul 28, 3:39 PM MDT, 2 hours 47 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 339 PM MDT THU JUL 28 2016 .SHORT TERM...(This evening through Friday) Issued at 338 PM MDT Thu Jul 28 2016 Currently...Upper high over the Great Basin persists, keeping light N- NW flow aloft over the CWA. Outflow from storms in northeastern CO and western KS this morning has pushed into the eastern plains, reinforcing LLVL moisture for the I-25 corridor and plains. Temps have risen into the 90s to around 100 F across the plains, into the 80s to near 90 F for the high valleys, and into the 70s for the mt passes. Tonight and Tomorrow...Little movement on the upper high expected over the next 24 hrs, and there is not any definitive upper shortwave to help kick off convective activity. What is present is a good amount of llvl moisture thanks to the storm outflow earlier today. This moisture along with abundant heating has sparked thunderstorms across the eastern plains, and outflow from these storms will initiate even more storms through the evening and into the overnight hrs, with models indicating activity finally waning between 09-12z. There is the indication that this moisture will also help lower clouds to develop over portions of the eastern plains, so included this in the aviation forecasts for COS and PUB. After a relatively quiet morning, once cloud breaks develop and heating commences, heating should act upon available moisture for another round of isolated to scattered storms beginning after 18z. Max temps tomorrow are expected to be slightly cooler for the high valleys, but anywhere from 5-15 degrees cooler across the plains due to a cool morning with a slower start to the heating. Moore .LONG TERM...(Friday night through Thursday) Issued at 338 PM MDT Thu Jul 28 2016 .Saturday through Tuesday..A couple of troughs will move across the northern Rockies during this period. The flow aloft will become west to southwest with a lee trough developing over the plains. The lee trough will keep the very moist low level air mostly to the east of Colorado. Plenty of convection developed last night over the Sierra Madre with one easterly wave. Satellite shows other easterly waves moving into northern Mexico which will continue development of deep convection over northern Mexico. Southwest flow should be able to tap this deep moisture and advect it into Colorado. Anticipate moisture increasing on Sunday as first shortwave moves to our north and southwest flow ahead of another shortwave moving across the northern Rockies will maintain the monsoon plume through Tuesday. With the best lower level moisture remaining to the east of Colorado, highest PoPs and heaviest rainfall will stay over and near the mountains. .Wednesday and Thursday...As the trough passes to the north of Colorado, a surface cold front could move south into eastern Colorado. The upslope flow behind the front could increase the low level moisture on the plains with a greater potential for convection. With monsoon plume remaining over Colorado and an increase in moisture on the plains, will have to watch for increased threat of heavy rains. --PGW-- && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 338 PM MDT Thu Jul 28 2016 KALS: VFR conditions over the next 24 hrs. Isolated storms over the higher terrain surrounding the site through 03z, but too low of a probability to include in the TAF. KCOS and KPUB: Brisk outflow has moved across KCOS and KPUB, with gusts of 25-30 kts. KCOS has a better chance for convection associated with the front, lasting through the evening. Stronger storms, possibly severe, are expected further east closer to KS with 60 mph wind gusts and large hail the expected threats. LLVL moisture pushing towards the southern Front Range this evening will likely produce MVFR cloud deck for much of the I-25 corridor after 09-10z. After a relatively quiet morning, isolated to scattered storms are expected to develop once again along the I-25 corridor affected KCOS and KPUb after 18z. Moore && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...MOORE LONG TERM...PGW AVIATION...MOORE
Hazardous weather outlook, Jul 28, 11:16 AM MDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1116 AM MDT THU JUL 28 2016 COZ058>089-093>099-291300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1116 AM MDT THU JUL 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER AND NEAR THE MOUNTAINS THIS AFTERNOON AND EVENING. A WEATHER DISTURBANCE AND A FRONT WILL AFFECT THE SOUTHEAST PLAINS THIS AFTERNOON AND INTO THE LATE NIGHT HOURS, BRINGING THUNDERSTORMS TO THE AREA. THE MAIN STORM THREATS TODAY WILL BE LIGHTNING AND WIND GUSTS UP TO 50 MPH. HOWEVER, OVER THE SOUTHEAST PLAINS LATE THIS AFTERNOON AND TONIGHT, THERE WILL ALSO BE THE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS, WITH HAIL AROUND THE SIZE OF PING PONG BALLS AND WIND GUSTS AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA EACH DAY. THUNDERSTORMS MAY LINGER INTO THE OVERNIGHT HOURS ACROSS THE FAR SOUTHEAST PLAINS. THE BEST COVERAGE OF STORMS ON FRIDAY WILL BE ACROSS THE EASTERN MOUNTAINS AND PLAINS, WITH THE BEST COVERAGE OF STORMS SWITCHING TO OVER AND NEAR THE HIGHER TERRAIN THIS WEEKEND AND INTO EARLY NEXT WEEK. THE MAIN THREATS FROM STORMS WILL BE LIGHTNING...GUSTY WINDS UP TO 45 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL. SOME OF THE STRONGER STORMS ACROSS THE SOUTHEAST PLAINS ON FRIDAY AND SATURDAY COULD BECOME SEVERE, PRODUCING HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS IN EXCESS OF 60 MPH. LOCALLY HEAVY RAINFALL COULD CAUSE FLASH FLOODING CONCERNS...ESPECIALLY IF THEY OCCUR OVER URBAN AREAS OR BURN SCARS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE LATE THIS AFTERNOON AND TONIGHT OVER THE SOUTHEAST PLAINS. 27/06
In the hours before
Special weather statement, Jul 28, 6:01 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
601 PM MDT THU JUL 28 2016
COZ074-088-290045-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
601 PM MDT THU JUL 28 2016
...SPECIAL WEATHER STATEMENT...
AT 601 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STONEWALL...OR 22 MILES WEST OF TRINIDAD...MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRINIDAD...COKEDALE...BONCARBO...SEGUNDO AND WESTON.
LAT...LON 3709 10503 3726 10495 3720 10448 3699 10465
3699 10495
TIME...MOT...LOC 0001Z 291DEG 18KT 3715 10490
MOORELocal storm report, Jul 28, 6:07 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
607 PM MDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 4 S COLORADO SPRINGS 38.77N 104.83W
07/28/2016 M1.00 INCH EL PASO CO TRAINED SPOTTER
.
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Jul 28, 6:11 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
611 PM MDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 4 N COLORADO SPRINGS 38.88N 104.82W
07/28/2016 M1.25 INCH EL PASO CO PUBLIC
.
&&
RMGLocal storm report, Jul 28, 6:12 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
612 PM MDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 2 SW COLORADO SPRINGS 38.80N 104.85W
07/28/2016 M0.75 INCH EL PASO CO TRAINED SPOTTER
.
&&
ALLocal storm report, Jul 28, 6:22 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
622 PM MDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL 4 NNW SECURITY 38.80N 104.76W
07/28/2016 M1.00 INCH EL PASO CO AMATEUR RADIO
.
&&
RMGLocal storm report, Jul 28, 6:26 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
626 PM MDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 3 SE COLORADO SPRINGS 38.80N 104.78W
07/28/2016 M1.25 INCH EL PASO CO TRAINED SPOTTER
.
&&
ALThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 6:01 PM MDT | Special Weather Statement | PUB | 44 min | |
| Jul 28, 6:10 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 35 min |
| Jul 28, 6:32 PM MDT | Special Weather Statement | PUB | Crowley | 43 min |
| Jul 28, 6:44 PM MDT | Special Weather Statement | PUB | Crowley | 46 min |
| Jul 28, 6:53 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 37 min |
| Jul 28, 7:07 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jul 28, 7:12 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 30 min |
| Jul 28, 7:13 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 47 min |
| Jul 28, 7:29 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jul 28, 7:45 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 25 min |
| Jul 28, 8:35 PM MDT | Special Weather Statement | PUB | Teller | 40 min |
| Jul 28, 8:42 PM MDT | Special Weather Statement | PUB | Pueblo | 48 min |
| Jul 28, 9:01 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 44 min |
| Jul 28, 9:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Jul 28, 9:25 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Jul 28, 9:31 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 29 min |
| Jul 28, 9:36 PM MDT | Special Weather Statement | PUB | Prowers | 39 min |
| Jul 28, 9:40 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 50 min |
| Jul 28, 9:59 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| Jul 28, 10:05 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 28, 10:09 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 51 min |
| Jul 28, 10:53 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 28 min |
| Jul 28, 10:59 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| Jul 28, 11:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 19 min |
| Jul 29, 2:20 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Jul 29, 2:36 PM MDT | Special Weather Statement | PUB | El Paso | 39 min |
| Jul 29, 2:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Teller | 34 min |
| Jul 29, 3:25 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Teller | 31 min |
| Jul 29, 3:30 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 45 min |
| Jul 29, 3:42 PM MDT | Special Weather Statement | PUB | Elbert | 48 min |
| Jul 29, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 45 min |
| Jul 29, 5:02 PM MDT | Special Weather Statement | PUB | 43 min | |
| Jul 29, 5:44 PM MDT | Special Weather Statement | PUB | Las Animas | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.